JournalsjstVol. 12, No. 1pp. 53–82

Semiclassical Gevrey operators and magnetic translations

  • Michael Hitrik

    University of California at Los Angeles, USA
  • Richard Lascar

    Université Côte d’Azur, Nice, France
  • Johannes Sjöstrand

    Université de Bourgogne 9, Dijon, France
  • Maher Zerzeri

    Université Sorbonne Paris-Nord, Villetaneuse, France
Semiclassical Gevrey operators and magnetic translations cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We study semiclassical Gevrey pseudodifferential operators acting on the Bargmann space of entire functions with quadratic exponential weights. Using some ideas from time frequency analysis, we show that such operators are uniformly bounded on a natural scale of exponentially weighted spaces of holomorphic functions, provided that the Gevrey index is greater than or equal to 2.

Cite this article

Michael Hitrik, Richard Lascar, Johannes Sjöstrand, Maher Zerzeri, Semiclassical Gevrey operators and magnetic translations. J. Spectr. Theory 12 (2022), no. 1, pp. 53–82

DOI 10.4171/JST/394